# SDR MZZA96004

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 3425 · Integrated Flight System
- Part: Cdi
- Part number: 5222782004
- Condition: Failed
- Location: Nr 2 Position
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

GUM - FLT 977 - NR 2 OMEGA WARNING LIGHT ON AND DISPLAY BLANK.  RESET CIRCUIT BREAKER, WORKED FOR 15 MINUTES, THEN SAME.  AIR RETURN BACK TO GUAM AFTER DUMPING 9,000 POUNDS OF FUEL.  MAINTENANCE REPLACED NR 2 OMEGA CDU AND RPU, WITH NO HELP.  FURTHER TROUBLESHOOTING FOUND PROBLEM WITH NR 2 CDI ASSEMBLY.  REMOVED AND REPLACED NR 2 CDI, AND SYSTEM OPERATION CHECK GOOD.  (X)
